中国科学院软件研究所机构知识库
Advanced  
ISCAS OpenIR  > 软件所图书馆  > 期刊论文
题名:
extending description logics with uncertainty reasoning in possibilistic logic
作者: Qi Guilin ; Ji Qiu ; Pan Jeff Z. ; Du Jianfeng
关键词: Accidents ; Algorithms ; Inference engines ; Knowledge based systems ; Ontology ; Semantics
刊名: International Journal of Intelligent Systems
发表日期: 2011
卷: 26, 期:4, 页:353-381
收录类别: ei
部门归属: (1) School of Computer Science and Engineering Southeast University, Nanjing, China; (2) State Key Laboratory for Novel Software Technology, Nanjing University, Nanjing, China; (3) Department of Computing Science, University of Aberdeen, Aberdeen, United Kingdom; (4) Guangdong University of Foreign Studies, Guangzhou 510006, China; (5) State Key Laboratory of Computer Science, Institute of Software, Chinese Academy of Sciences, Beijing 100190, China
英文摘要: Possibilistic logic provides a convenient tool for dealing with uncertainty and handling inconsistency. In this paper, we propose possibilistic description logics as an extension of description logics, which are a family of well-known ontology languages. We first give the syntax and semantics of possibilistic description logics and define several inference services in possibilistic description logics. We show that these inference serviced can be reduced to the task of computing the inconsistency degree of a knowledge base in possibilistic description logics. Since possibilistic inference services suffer from the drowning problem, that is, axioms whose confidence degrees are less than or equal to the inconsistency are not used, we consider a drowning-free variant of possibilistic inference, called linear order inference. We propose an algorithm for computing the inconsistency degree of a possibilistic description logic knowledge base and an algorithm for the linear order inference. We consider the impact of our possibilistic description logics on ontology learning and ontology merging. Finally, we implement these algorithms and provide some interesting evaluation results. © 2011 Wiley Periodicals, Inc.
语种: 英语
WOS记录号: WOS:000288094700005
Citation statistics:
内容类型: 期刊论文
URI标识: http://ir.iscas.ac.cn/handle/311060/14039
Appears in Collections:软件所图书馆_期刊论文

Files in This Item:
File Name/ File Size Content Type Version Access License
extending description logics with uncertainty reasoning in possibilistic logic.pdf(471KB)----限制开放-- 联系获取全文

Recommended Citation:
Qi Guilin,Ji Qiu,Pan Jeff Z.,et al. extending description logics with uncertainty reasoning in possibilistic logic[J]. International Journal of Intelligent Systems,2011-01-01,26(4):353-381.
Service
Recommend this item
Sava as my favorate item
Show this item's statistics
Export Endnote File
Google Scholar
Similar articles in Google Scholar
[Qi Guilin]'s Articles
[Ji Qiu]'s Articles
[Pan Jeff Z.]'s Articles
CSDL cross search
Similar articles in CSDL Cross Search
[Qi Guilin]‘s Articles
[Ji Qiu]‘s Articles
[Pan Jeff Z.]‘s Articles
Related Copyright Policies
Null
Social Bookmarking
Add to CiteULike Add to Connotea Add to Del.icio.us Add to Digg Add to Reddit
所有评论 (0)
暂无评论
 
评注功能仅针对注册用户开放,请您登录
您对该条目有什么异议,请填写以下表单,管理员会尽快联系您。
内 容:
Email:  *
单位:
验证码:   刷新
您在IR的使用过程中有什么好的想法或者建议可以反馈给我们。
标 题:
 *
内 容:
Email:  *
验证码:   刷新

Items in IR are protected by copyright, with all rights reserved, unless otherwise indicated.

 

 

Valid XHTML 1.0!
Copyright © 2007-2017  中国科学院软件研究所 - Feedback
Powered by CSpace